# SDR SWAA2022021092478

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR PANEL 140CF; WARP AND DISFIGURED. / FABRICATED ACB FLOOR PANEL 140CF REPLACEMENT FROM 2024T3 0.071 LOT # 1332197-1 PER DWG 453A2600-33 SRM 51-40-05-0G-0 SRM 51-40-08-0G-0 AND APPLIED CHEMICAL CONVERSION COMPOUND PER AMM 51-21-41-370-801 57434C APR5 2018 INSP 379 05APR18 APPLIED PRIMER PER AMM 51-21-72-370-804
